# SDR DALA13008883273

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOORBEAM AT FR 68 Y765 UPPER FLANGE HAS CORRODED.  BLENDED CORROSION IAW SRM 51-74-00; FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15, L 2.0" W= 2.2 "D= 0.065"; REPLACED FLOORBEAM IAW SRM 51-42-11 & TRM 53-21-01.
